# SDR AALA202310167321

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 24,479 hours, 11,239 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT BURNED OUT AT SEAT AT ROWS 9 AND 10. MAINTENANCE FOUND A BROKEN PIN AT CONNECTOR 7260VC3, REPLACED PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
